Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lymph nodes
Aug 8, 2003

Hello. I just discovered this web site and am happy I did so. One question I have which was not addressed is this: Should I worry about the fact that my lymph nodes have never really gone down to the point they were at before seroconversion? I have been positive for 4.5 years with a VL N/D and CD4 between 650 and 800 the whole time. I have also been taking Comb/Vira the whole time. While they surely arent the size they were pre- medication, they have remained visibly larger (to me) in the groin and underarm.

Thank You for this service!! PN

Response from Dr. Boyle

No, some times lymph nodes persist. Although some data indicate that Viracept (nelfinavir) is not as potent at suppressing HIV in the lymph nodes, since your plasma viral loads have remained undetectable for years and the lymph nodes have not changed or increased in size, I would not worry too much about it.



Previous
No forum for this but traveling what bout SARS
Next
Desperate in pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement